Weird side effects from injectibles


#1

Anyone ever get weird pain in the hip from doing injections? I have what feels like a bruise but there is nothing there. Not sure if its from me being a clutz and banging into something and I just don;t remember, or from the Menopur.


#2

Totally! I think that’s pretty normal… but you may also just be a klutz. :slight_smile:

GOOD LUCK! :babydust:


#3

I asked the dr and she said she had never heard of it, but I’m not sold on that lol. I know I’m a clutz though and that could be the reason…but it has been getting worse, not better. 3 more days of shots hopefully!!!


#4

[QUOTE=jjgibson]Anyone ever get weird pain in the hip from doing injections? I have what feels like a bruise but there is nothing there. Not sure if its from me being a clutz and banging into something and I just don;t remember, or from the Menopur.[/QUOTE]

Is this your first injectable cycle? How many days have you been on stims?

I would often notice some aches and pains as my ovaries made room for the number and size of follies growing. Sometimes, this pain would seem to radiate out to my hip. I wonder if that’s what this is?

Best wishes!!


#5

Yes its my first cycle on the shots. I’m 9 days in with them, with 3 more to go before my next appointment. I actually think this whole process is better than the Clomid side effect wise. I will take random pains over crying for a month lol


#6

[QUOTE=jjgibson]Anyone ever get weird pain in the hip from doing injections? I have what feels like a bruise but there is nothing there. Not sure if its from me being a clutz and banging into something and I just don;t remember, or from the Menopur.[/QUOTE]

Where are you doing your injections? They first showed me how to inject my upper thigh. I would sometimes cry at night from the stinging pain it would leave behind. So I did the injections in my belly area. It stung less and was not as uncomfortable either. I never got pain in the hip from either place when I injected the gonal f, menopur or the lupron. Are you still having the hip pain?


#7

I do the tummy, and yes, it seems to increase with the shots, so that’s why I assumed it was from the shots. It’s not terrible, I can totally live with it. It feels like a bruise but nothing is there.